# SDR TRAX200800118

- Difficulty date: January 20, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 13,956 hours, 11,487 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT ZERO.  EMERGENCY DECLARED - EN ROUTE TO SCE, A/C DIVERTED TO MDT DUE TO MTC.  FLT 9951 DEL 109 MINS.
